# SDR CALA2014071600931

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 45,910 hours, 16,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT CONFIRMED CRACK AT FRAME LOCATED AT SUPPORT BRACKET AREA MAIN CABIN INTERNAL FRAME 400 & BETWEEN STRINGER 8L & 9L INBD RIVET.  COMPLIED WITH REPAIR AT STATION 400 STRINGER 8L TO 9L IAW EA 5310-04716 REV G OP02.  CUT OUT CRACKED AREA & REPAIRED WITH REPAIR ANGLES IAW EA 5310-04716 REV G.
